EconPapers    
Economics at your fingertips  
 

Interval estimation of $$P(X

M. Mahdizadeh () and Ehsan Zamanzade ()
Additional contact information
M. Mahdizadeh: Hakim Sabzevari University
Ehsan Zamanzade: University of Isfahan

Computational Statistics, 2018, vol. 33, issue 3, 1325-1348

Abstract: Abstract This article deals with constructing a confidence interval for the reliability parameter using ranked set sampling. Some asymptotic and resampling-based intervals are suggested, and compared with their simple random sampling counterparts using Monte Carlo simulations. Finally, the methods are applied on a real data set in the context of agriculture.

Keywords: Bootstrap; Jackknife; Judgment ranking (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00180-018-0795-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:compst:v:33:y:2018:i:3:d:10.1007_s00180-018-0795-x

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/180/PS2

Access Statistics for this article

Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik

More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:compst:v:33:y:2018:i:3:d:10.1007_s00180-018-0795-x